# SDR HNAA2022091300264

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 40,071 hours, 36,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  906     36-12  2480401  12SEP22  CLT  CLOSE
      EXHAUST FUMES WHEN PACK 1 OPERATING ON APU BLEED
    
FACT  13SEP22  02:13  MDT
            INSPECTED AND FOUND C/P AT APU BLEED VALVE CONNECTED. RAN APU BLEED AND BOTH PACKS FOR 20 MINS. NO EXHAUST SMELL NOTED AND NO HISTORY IN 30 DAYS. OK FOR SERVICE.
